Interpolating by Functions from Model Subspaces in \(H^1\)

  • Konstantin M. Dyakonov
Open Problems


Given an interpolating Blaschke product B with zeros \(\{a_j\}\), we seek to characterize the sequences of values \(\{w_j\}\) for which the interpolation problem
$$\begin{aligned} f(a_j)=w_j\qquad (j=1,2,\dots ) \end{aligned}$$
can be solved with a function f from the model subspace \(H^1\cap B\overline{H^1_0}\) of the Hardy space \(H^1\).


Inner function Interpolating Blaschke product Hardy spaces Model subspaces 

Mathematics Subject Classification

30H05 30H10 30J05 47B35 


  1. 1.
    Dyakonov, K.M.: Interpolating functions of minimal norm, star-invariant subspaces and kernels of Toeplitz operators. Proc. Am. Math. Soc. 116, 1007–1013 (1992)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Dyakonov, K.M.: Smooth functions and coinvariant subspaces of the shift operator. Algebra i Analiz 4(5), 117–147 (1992). English transl. St. Petersburg Math. J. 4, 933–959 (1993)Google Scholar
  3. 3.
    Dyakonov, K.M.: A free interpolation problem for a subspace of \(H^\infty \). Bull. Lond. Math. Soc. 50, 477–486 (2018)CrossRefzbMATHGoogle Scholar
  4. 4.
    Garnett, J.B.: Bounded Analytic Functions. Revised First Edition. Springer, New York (2007)Google Scholar
  5. 5.
    Hruščëv, S.V., Nikol’skiĭ, N.K., Pavlov, B.S.: Unconditional bases of exponentials and of reproducing kernels. In: Havin, V.P., Nikol’skiĭ, N.K. (eds.) Complex Analysis and Spectral Theory (Leningrad, 1979/1980). Lecture Notes in Math., vol. 864, pp. 214–335. Springer, Berlin and New York (1981)CrossRefGoogle Scholar
  6. 6.
    Nikolski, N.K.: Operators, Functions, and Systems: An Easy Reading, Vol. 2: Model Operators and Systems. Mathematical Surveys and Monographs, vol. 93. American Mathematical Society, Providence (2002)zbMATHGoogle Scholar
  7. 7.
    Shapiro, H.S., Shields, A.L.: On some interpolation problems for analytic functions. Am. J. Math. 83, 513–532 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Stegenga, D.A.: Some bounded Toeplitz operators on \(H^1\) and applications of the duality between \(H^1\) and the functions of bounded mean oscillation. Am. J. Math. 98, 573–589 (1976)CrossRefzbMATHGoogle Scholar
  9. 9.
    Vinogradov, S.A.: Some remarks on free interpolation by bounded and slowly growing analytic functions. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 126, 35–46 (1983)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departament de Matemàtiques i Informàtica, IMUB and BGSMathUniversitat de BarcelonaBarcelonaSpain
  2. 2.Institució Catalana de Recerca i Estudis Avançats (ICREA)BarcelonaSpain

Personalised recommendations